Open Access

Exponential dichotomy of difference equations in l p -phase spaces on the half-line

Advances in Difference Equations20062006:058453

DOI: 10.1155/ADE/2006/58453

Received: 14 November 2005

Accepted: 17 May 2006

Published: 29 August 2006

Abstract

For a sequence of bounded linear operators on a Banach space X, we investigate the characterization of exponential dichotomy of the difference equations vn+1 = A n v n . We characterize the exponential dichotomy of difference equations in terms of the existence of solutions to the equations vn+1 = A n v n + f n in l p spaces (1 ≤ p < ∞). Then we apply the results to study the robustness of exponential dichotomy of difference equations.

[12345678910111213141516171819201234567891011121314151617181920]

Authors’ Affiliations

(1)
Department of Applied Mathematics, Hanoi University of Technology

References

  1. Aulbach B, Minh NV: The concept of spectral dichotomy for linear difference equations. II. Journal of Difference Equations and Applications 1996,2(3):251–262. 10.1080/10236199608808060MathSciNetView ArticleMATHGoogle Scholar
  2. Bainov DD, Kostadinov SI, Zabreiko PP: Stability of the notion of dichotomy of linear impulsive differential equations in a Banach space. Italian Journal of Pure and Applied Mathematics 1997, 1: 43–50 (1998).MathSciNetMATHGoogle Scholar
  3. Baskakov AG: Semigroups of difference operators in the spectral analysis of linear differential operators. Functional Analysis and Its Applications 1996,30(3):149–157 (1997). 10.1007/BF02509501MathSciNetView ArticleMATHGoogle Scholar
  4. Chow S-N, Leiva H: Existence and roughness of the exponential dichotomy for skew-product semiflow in Banach spaces. Journal of Differential Equations 1995,120(2):429–477. 10.1006/jdeq.1995.1117MathSciNetView ArticleMATHGoogle Scholar
  5. Coffman CV, Schäffer JJ: Dichotomies for linear difference equations. Mathematische Annalen 1967,172(2):139–166. 10.1007/BF01350095MathSciNetView ArticleMATHGoogle Scholar
  6. Dalec'kiĭ JuL, Kreĭn MG: Stability of Solutions of Differential Equations in Banach Space, Translations of Mathematical Monographs. Volume 43. American Mathematical Society, Rhode Island; 1974:vi+386.Google Scholar
  7. Henry D: Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics. Volume 840. Springer, Berlin; 1981:iv+348.Google Scholar
  8. Huy NT: Exponential dichotomy of evolution equations and admissibility of function spaces on a half-line. Journal of Functional Analysis 2006,235(1):330–354. 10.1016/j.jfa.2005.11.002MathSciNetView ArticleMATHGoogle Scholar
  9. Huy NT, Minh NV: Exponential dichotomy of difference equations and applications to evolution equations on the half-line. Computers & Mathematics with Applications 2001,42(3–5):301–311.MathSciNetView ArticleMATHGoogle Scholar
  10. Kato T: Perturbation Theory for Linear Operators. Springer, New York; 1980.MATHGoogle Scholar
  11. Latushkin Y, Tomilov Y: Fredholm differential operators with unbounded coefficients. Journal of Differential Equations 2005,208(2):388–429. 10.1016/j.jde.2003.10.018MathSciNetView ArticleMATHGoogle Scholar
  12. Li T: Die Stabilitatsfrage bei Differenzengleichungen. Acta Mathematica 1934, 63: 99–141. 10.1007/BF02547352MathSciNetView ArticleMATHGoogle Scholar
  13. Minh NV, Huy NT: Characterizations of dichotomies of evolution equations on the half-line. Journal of Mathematical Analysis and Applications 2001,261(1):28–44. 10.1006/jmaa.2001.7450MathSciNetView ArticleMATHGoogle Scholar
  14. Minh NV, Räbiger F, Schnaubelt R: Exponential stability, exponential expansiveness, and exponential dichotomy of evolution equations on the half-line. Integral Equations and Operator Theory 1998,32(3):332–353. 10.1007/BF01203774MathSciNetView ArticleMATHGoogle Scholar
  15. Ngoc PHA, Naito T: New characterizations of exponential dichotomy and exponential stability of linear difference equations. Journal of Difference Equations and Applications 2005,11(10):909–918. 10.1080/00423110500211947MathSciNetView ArticleMATHGoogle Scholar
  16. Peterson AC, Raffoul YN: Exponential stability of dynamic equations on time scales. Advances in Difference Equations 2005,2005(2):133–144. 10.1155/ADE.2005.133MathSciNetView ArticleMATHGoogle Scholar
  17. Rodkina A, Schurz H: Global asymptotic stability of solutions of cubic stochastic difference equations. Advances in Difference Equations 2004,2004(3):249–260. 10.1155/S1687183904309015MathSciNetView ArticleMATHGoogle Scholar
  18. Sell GR, You Y: Dynamics of Evolutionary Equations, Applied Mathematical Sciences. Volume 143. Springer, New York; 2002:xiv+670.View ArticleMATHGoogle Scholar
  19. Slyusarchuk VE: Exponential dichotomy of solutions of discrete systems. Ukrainskiı Matematicheskiĭ Zhurnal 1983,35(1):109–115, 137.MathSciNetMATHGoogle Scholar
  20. Stefanidou G, Papaschinopoulos G: Trichotomy, stability, and oscillation of a fuzzy difference equation. Advances in Difference Equations 2004,2004(4):337–357. 10.1155/S1687183904311015MathSciNetView ArticleMATHGoogle Scholar

Copyright

© N.T. Huy and V.T.N. Ha 2006

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.